# SDR A6WA2017082945233

- Difficulty date: August 10, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208160
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL  POST AT BS 409+128, BL 0.    REPLACED VERTICAL POST IAW SRM 51-42-06, AND REO 01R-53-41-889.
